# SDR SCNA20210514051

- Difficulty date: April 21, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY ANGLE ATTACHED TO FRAME @STA. 500D R/H HAS DAMAGE AROUND MULTIPLE NUTPLATE LOCATIONS. DUE TO NO ALLOWABLE DAMAGE IN THE SRM. FRAME ATTACH ANGLE AT STA. 500D R/H FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED ANGLE PO 821981 IAW SRM 51-40-02-0G-0. BOEING DWG 143A1225 REV A
